A 26-year-old female asked:
Disclaimer

is spasms a side effect of antidepressants ?

2 doctor answers
Dr. Walter Husar
32 years experience Neurology
Need more info: Too general a question, there are many different classes of medications with unique set of side effects, please rephrase.
Answered on Mar 21, 2014
Dr. Heidi Fowler
24 years experience Psychiatry
Please specify: Which antidepressant you are referring to. Clarify and re-ask.
Answered on Mar 21, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 43-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Please let us know: Which antidepressant you are referring to. Each antidepressant medication has different potential side effects. You can clarify and re-ask.
A 42-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Antidepressants: Headaches, stomach upset, changes in appetite/sleep/sex drive.
A 39-year-old member asked:
Dr. Shariq Refai
12 years experience Psychiatry
Call: call your doctor and discuss if stopping the medication would be appropriate and if possibly finding an alternative would be possible. depends on the ... Read More
A 41-year-old member asked:
Dr. James Fox
Dr. James Fox answered
13 years experience Psychiatry
Depends on med: Different medications have different side effects. Ssris are most known for weight gain, nausea, headache, and sexual side effects. Wellbutrin (bupro ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month